# SDR HALA2016062600253

- Difficulty date: June 26, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 89,306 hours, 35,327 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS STATUS MESSAGE ON LOWER EICAS, CABIN ALT AUTO 2".  PERFORMED FIM TASK 21-31, FAULT TREE 803.  NO ISSUES NOTED.
